MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962032
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain, instability and poly wear.There was significant poly wear on the rp insert.The old poly insert was replaced with a new 17.5 x 3 rp insert.Doi: (b)(6) 2007.Dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S3 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9161960
Report Number1818910-2019-107987
Device Sequence Number2308132
Product Code NJL
UDI-Device Identifier10603295240754
UDI-Public10603295240754
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962032
Device Lot Number2352031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer10/07/2019
11/05/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/11/2019
11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight63